# SDR 2024F00248

- Difficulty date: October 9, 2024
- Submitted: October 9, 2024
- Operation: General aviation
- Aircraft: N320QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800169
- Aircraft time: 14,601 hours, 9,836 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 692237916
- Condition: Corroded
- Location: Zone 500
- Part time: 14,601 hours, 9,836 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LH AND RH WING FUEL PANELS HAVE CORROSION PRESENT IN MULTIPLE AREAS.
